# SDR DLL10952640

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Disbonded
- Location: Fs 1750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, TEAR STRAP DISBONDED FS 1750 BETWEEN STR 35 TO 36.  PEELED BACK TEAR STRAP AND FOUND NO CORROSION.  REPAIRED PER SRM 53-31-00 FIG 816 NOTE 6.
